MAUDE Adverse Event Report: CONVATEC CURE ULTRA MALE CATHETER; CATHETER, STRAIGHT

CONVATEC CURE ULTRA MALE CATHETER; CATHETER, STRAIGHT
Model Number ULTRA M16C
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code Discomfort (2330)
Type of Reportable Event Malfunction

Brand Name
CURE ULTRA MALE CATHETER
Common Device Name
CATHETER, STRAIGHT
Manufacturer (Section D)
CONVATEC
7815 national service road
suite 600
greensboro NC 27409
Manufacturer (Section G)
CONVATEC
7815 national service road
suite 600
greensboro NC 27409
Manufacturer Contact
steeve lamvohee
7815 national service road
suite 600
greensboro, NC 27409
+1(603)247-0255
MDR Report Key25795418
Report Number1049092-2026-00189
Device Sequence Number20287888
Product Code EZD
UDI-Device Identifier00815947021120
UDI-Public00815947021120
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K221593
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial,Followup
Report Date (Section B) 07/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberULTRA M16C
Device Lot Number24B09119
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2026
Supplement Date Received by Manufacturer09/30/2026
Initial Report FDA Received Date07/13/2026
Supplement Report FDA Received Date10/01/2026
Date Device Manufactured06/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale